# SDR DALA2024061406079

- Difficulty date: June 13, 2024
- Submitted: June 14, 2024
- Operation: Air carrier
- Aircraft: N332NB
- Make and model: Airbus A319-114
- Aircraft serial: 1570
- Aircraft time: 58,736 hours, 30,472 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: UNKNOWN
- Condition: Corroded
- Location: Frs 64-66
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3132 CORROSION SEAT TRACK +Y1292 LOCATED FR 64 TO FR 66 AT AFT GALLEY AREA (SSI 534147). CORRECTIVE ACTION: EVALUATED SEAT TRACK AND FOUND OUT OF LIMITS. REPLACED SEAT TRACK Y1292 LOC. FR 64 TO FR 66 AT AFT GALLEY AREA AS PER A319 SRM51-72-11 AND SRM 51-42-11. (0391926)
